# SDR FDEA201701090087

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE AT XOS 666, STRINGER FOUND CRACKED.  REPAIRED IAW SRM 57-40-03-2R FIG 202 REPAIR 2. THE REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
